North Carolina, 2009Damaging Winds in North Carolina, June 11, 2009
June 11, 2009 · NWS RNK · 2 events in 1 county or zone
Thunderstorms from a weakening complex of storms produced some wind damage in Stokes County during the afternoon of June 11th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $750
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms from a weakening complex of storms produced some wind damage in Stokes County during the afternoon of June 11th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jun 11, 4:11 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 11, 4:11 PM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
511 PM EDT THU JUN 11 2009
.SYNOPSIS...
A FRONTAL BOUNDARY WILL MEANDER ACROSS THE OHIO VALLEY AND MID
ATLANTIC INTO FRIDAY. THE FRONT FINALLY SINKS SOUTH ACROSS OUR
AREA BY LATE FRIDAY INTO SATURDAY...STALLING ACROSS THE CAROLINAS
FOR THE WEEKEND.
&&
.NEAR TERM /THROUGH FRIDAY/...
WW379 EXPANDED NORTHWARD TO INCLUDE MUCH OF SOUTHWEST VIRGINIA
WEST OF LYNCHBURG...AND SOUTHEAST WVA.
AWAITING THE ARRIVAL OF SQUALL LINE WHICH HAS PRODUCED SVR WX
THROUGH TN EARLIER TODAY. CURRENT MESOANALYSIS HAS 0-6KM SHR NEAR
50M/S...WHICH ALONG WITH THE SUNSHINE POPPING OUT SHOULD SUSTAIN
THE LINE AND STORMS OUT AHEAD OF IT THIS EVENING. ACTUAL COLD
FRONT...WHICH HAS BEEN SITTING IN THE OHIO VALLEY FOR A COUPLE OF
DAYS WILL MOVE THROUGH TONIGHT...ALLOWING SHWS AND POSSIBLY A
TSTORM TO DEVELOP ALONG THE EXTREME NW LATE TONIGHT. SOME CLEARING
WILL ALLOW FOG TO FORM...POSSIBLY DENSE AGAIN IN SPOTS. WATER
REMAINS A CONCERN...ESPECIALLY WHEN SHOWERS OR STORMS SLOWS DOWN
ACROSS THE SHENANDOAH VALLEY AND PIEDMONT AS THEY OUTRUNS THEIR
SUPPORT. VERY LOW FF GUIDANCE THERE AND IN THE AFFECTED ROCKINGHAM
BASIN LAST NIGHT MAY PRODUCE LOCALIZED FLASH FLOODING. WITH SVR
STORMS TONIGHT...BIGGEST THREAT WILL BE DMGG WINDS. BOUNDARY SLOWS
OVER THE TN VALLEY FRIDAY...AND WITH ANOTHER DISTURBANCE ALONG
WITH OVERRUNNING AN AREA OF RAIN MAY DEVELOP IN THE EXTREME SW PER
GFS. THE NAM WAS MUCH DRIER...BUT DID INC POPS IN THOSE PARTS TO
SPLIT THE DIFFERENCE. IF FUTURE RUNS CONTINUE TO INDICATE THIS
DEFORMATION ZONE THEN POPS WILL NEED TO BE INCREASED TOMORROW.
WITH A DOWNSLOPING FLOW DEVELOPING BEHIND THE FRONT FRIDAY...SHWS
MAY ONLY BE SCATTERED ACROSS THE NEW RIVER VALLEY. MORE SHWS AND
STORMS ARE POSSIBLE ALONG THE PIEDMONT TOMORROW AFTERNOON WITH LEE
TROUGH AND HUNG BOUNDARY THROUGH CENTRAL VA...SOME OF THESE COULD
BE STRONG IN THE FVX/DAN CORRIDOR.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
FOR THIS WEEKEND...FAIRLY ZONAL FLOW ALOFT WILL CONTINUE...A
SLIGHT WNW-ESE ORIENTATION OF THE HEIGHT FIELD EXHIBITED BY THE
MODELS...BUT WITH NO SIGNIFICANT AMPLIFICATION. SURFACE FRONT IS
FCST TO OOZE SOUTHWARD BUT WITH NO REAL PRONOUNCED DRYING OR
LOWERING OF DEWPOINTS SINCE THE FRONTAL ZONE IS PARALLEL TO THE
UPPER FLOW. AS SUCH...THINK MOISTURE WILL RESULT IN CONSIDERABLE
CLOUD COVER. NO PRONOUNCED LARGE SCALE SHORT WAVES ARE
FORECAST...SO PRECIP THREAT AND CONFIDENCE OF OCCURRENCE IS PRETTY
LOW. ATTM WILL KEEP POPS AOB 50 AND TIED MAINLY TO THE DIURNAL
HEATING CYCLE WHERE AFTERNOON INSTABILITY WILL BE THE MAIN
CONTRIBUTER TO ANYTHING THAT GETS INITIATED.
HAVE FAVORED TEMPERATURES IN LINE WITH THE LATEST MAV MOS NUMBERS
BUT CORRECTED FOR BIASES.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
BOTH THE GFS AND ECMWF INSIST ON GRADUAL AMPLIFICATION OF THE
UPPER RIDGE IN THE CENTRAL CONUS. THIS SHOULD RESULT IN A
STRENGTHENING AREA OF SURFACE HIGH PRESSURE OVER THE GREAT LAKES
AND NEW ENGLAND WHICH WOULD THEN BUILD SOUTHWARD INTO THE MID
ATLANTIC REGION...A RESULT THAT WOULD PUSH THE SURFACE FRONT WELL
SOUTH OF THE FORECAST AREA.
PER HPC GUIDANCE HAVE LEFT SLIGHT CHC THREAT OF DIURNAL CYCLE
SHOWERS...BUT LEFT THE OVERNIGHT PERIODS DRY. WENT WITH THE MEX
MOS TEMPS BIAS CORRECTED.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
WIDESPREAD SHRA/TSRA LIKELY THROUGH THIS EVENING...RESULTING IN
VARIABLE CIGS AND VSBYS.
AFTER MIDNIGHT...CONVECTION EXPECTED TO WEAKEN...REMNANT MOISTURE
RESULTING IN FOG AND STRATUS...CONDITIONS PERSISTING THROUGH
FRIDAY MORNING.
ON FRIDAY...SCATTERED AFTERNOON SHRA/TSRA POSSIBLE WITH PEAK
HEATING OF THE DAY. MORE OF THE SAME IS EXPECTED THIS WEEKEND WITH
SOME LOW CLDS AND VSBYS DUE TO SCATTERED SHRA/TSRA AND AREAS OF
MORNING FOG AND STRATUS.
A GRADUAL DRYING TREND IS EXPECTED EARLY NEXT WEEK.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...PM
NEAR TERM...KM/WP
SHORT TERM...PM
LONG TERM...PM
AVIATION...PM
Hazardous weather outlook, Jun 11, 4:23 PM EST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
523 PM EDT THU JUN 11 2009
VAZ007-010-011-013-014-017>019-022-023-WVZ042>045-122130-
TAZEWELL-BLAND-GILES-PULASKI-MONTGOMERY-FLOYD-CRAIG-ALLEGHANY VA-
ROANOKE-BOTETOURT-MERCER-SUMMERS-MONROE-GREENBRIER-
523 PM EDT THU JUN 11 2009
...SEVERE THUNDERSTORM WATCH 379 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
SEVERE THUNDERSTORMS FORMING THIS EVENING WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. SOME FLASH FLOODING
MAY OCCUR UNDERNEATH THE STRONGEST CELLS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
AN ISOLATED STRONG THUNDERSTORM FRIDAY MORNING MAY PRODUCE GUSTY
WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ001-002-018-VAZ009-012-015-016-122130-
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-WYTHE-GRAYSON-CARROLL-
523 PM EDT THU JUN 11 2009
...SEVERE THUNDERSTORM WATCH 379 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND
SOUTHWEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
SEVERE THUNDERSTORMS FORMING THIS EVENING WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...THE
STORMS WILL BE PRODUCING HEAVY RAINFALL...WHICH COULD CAUSE
LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A FEW THUNDERSTORMS FRIDAY MORNING MAY PRODUCE GUSTY WINDS AND
SMALL HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ003>006-019-020-VAZ032-043-044-122130-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-HENRY-
PITTSYLVANIA-
523 PM EDT THU JUN 11 2009
...SEVERE THUNDERSTORM WATCH 379 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA AND
SOUTHWEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
SEVERE THUNDERSTORMS FORMING THIS EVENING WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...THE
STORMS WILL BE PRODUCING HEAVY RAINFALL...WHICH COULD CAUSE
LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS REDEVELOPING LATE FRIDAY MORNING AND AFTERNOON MAY
AGAIN BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ045>047-058-059-122130-
CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
523 PM EDT THU JUN 11 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
THIS EVENING. SOME OF THE STORMS THAT FORM WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...THE
STORMS WILL BE PRODUCING HEAVY RAINFALL...WHICH COULD CAUSE
LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS REDEVELOPING LATE FRIDAY MORNING AND AFTERNOON MAY
AGAIN BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ033-034-122130-
FRANKLIN-BEDFORD-
523 PM EDT THU JUN 11 2009
...SEVERE THUNDERSTORM WATCH 379 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL VIRGINIA AND
WEST CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
THIS EVENING. SOME OF THE STORMS THAT FORM WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...THE
STORMS WILL BE PRODUCING HEAVY RAINFALL...WHICH COULD CAUSE
LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS REDEVELOPING LATE FRIDAY MORNING AND AFTERNOON MAY
AGAIN BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ020-024-035-122130-
BATH-ROCKBRIDGE-AMHERST-
523 PM EDT THU JUN 11 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND WEST
CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
THIS EVENING. SOME OF THE STORMS THAT FORM WILL BE CAPABLE OF
PRODUCING GUST WINDS AND SMALL HAIL. SOME FLASH FLOODING MAY OCCUR
UNDERNEATH THE STRONGEST CELLS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
AN ISOLATED STRONG THUNDERSTORM FRIDAY MORNING MAY PRODUCE GUSTY
WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 3:40 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
440 PM EDT THU JUN 11 2009
NCZ001-002-018-019-VAZ007-009-015-112130-
ALLEGHANY NC-ASHE NC-GRAYSON VA-SMYTH VA-TAZEWELL VA-WATAUGA NC-
WILKES NC-
440 PM EDT THU JUN 11 2009
...STRONG THUNDERSTORMS WILL AFFECT ALLEGHANY...ASHE...GRAYSON...
SMYTH...TAZEWELL...WATAUGA AND WILKES COUNTIES...
AT 435 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM GRUNDY
VIRGINIA TO NEAR BOONE NORTH CAROLINA...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL MOVE INTO TAZEWELL AND MARION VIRGINIA...ALONG
WITH WEST JEFFERSON AND BOONE NORTH CAROLINA...BETWEEN NOW AND 5:30
PM. IF THESE STORMS CONTINUE TO STRENGTHEN...WARNINGS MAY BE NEEDED.
LAT...LON 3634 8183 3634 8172 3641 8175 3653 8171
3660 8168 3663 8161 3679 8170 3692 8183
3698 8178 3713 8191 3725 8175 3721 8167
3722 8153 3602 8113 3599 8132 3611 8155
3610 8181 3616 8183 3621 8191 3630 8191
EXPERIMENTALLocal storm report, Jun 11, 4:32 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
532 PM EDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 3 ENE CHILHOWIE 36.81N 81.63W
06/11/2009 SMYTH VA LAW ENFORCEMENT
TREES DOWN AT SEVEN MILE FORD AND COUNTYWIDE.
&&
HYSELLSpecial weather statement, Jun 11, 4:34 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
534 PM EDT THU JUN 11 2009
VAZ018-WVZ044-112200-
CRAIG VA-MONROE WV-
534 PM EDT THU JUN 11 2009
...A STRONG THUNDERSTORM WILL AFFECT CRAIG AND MONROE COUNTIES...
AT 531 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GAP MILLS...
MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR GAP MILLS AROUND 540 PM...HOLLYWOOD AROUND
545 PM AND MONCOVE LAKE STATE PARK AROUND 600 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3769 8038 3766 8030 3765 8031 3764 8029
3764 8026 3758 8013 3741 8047 3743 8049
3746 8049 3748 8051 3746 8055 3755 8064
3771 8041
EXPERIMENTAL
AMSLocal storm report, Jun 11, 4:39 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
539 PM EDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG CHILHOWIE 36.80N 81.68W
06/11/2009 SMYTH VA EMERGENCY MNGR
TREES DOWN.
&&
HYSELLLocal storm report, Jun 11, 5:12 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
612 PM EDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 5 SE DUBLIN 37.06N 80.63W
06/11/2009 E0.88 INCH PULASKI VA TRAINED SPOTTER
&&
HYSELLLocal storm report, Jun 11, 5:24 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
624 PM EDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 6 SE DUBLIN 37.06N 80.63W
06/11/2009 E0.88 INCH PULASKI VA PUBLIC
CLAYTOR LAKE STATE PARK.
&&
HYSELLThunderstorm Wind, Stokes
- When
- June 11, 5:33 PM EST
- Where
- Stokes County, 4 mi SW of Walnut Cove
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $750
- Reported by
- Law Enforcement
- Coordinates
- 36.259, -80.201
Numerous trees were reported down on Oak Hollow Drive.
Thunderstorm Wind, Stokes
- When
- June 11, 6:11 PM EST
- Where
- Stokes County, 3 mi ENE of Francisco
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.517, -80.320
Several trees were down across Highway 704.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in California, June 11, 20091 death · 15 injured · 1 event
- Flash Flooding and Hail in Texas, June 11, 20095 injured · $12 million · 1.75 in hail · 27 events
- Lightning Strike and Heavy Rain in Indiana, June 11, 20091 death · 2 injured · 2 events
- Lightning Strike in Florida, June 11, 20091 death · 1 injured · 1 event
- Flood and Hail in Kansas, June 11 to 12, 2009$1.9 million · 3 in hail · 50 events
- Hail and Damaging Winds in Tennessee, June 11, 2009$425,000 · 63 kt wind · 35 events
- Hail and Damaging Winds in Tennessee, June 11, 2009$615,000 · 82 kt wind · 22 events
- Tornadoes and Hail in Texas, June 11 to 13, 2009$120,000 · EF1 · 24 events
- Hail and Damaging Winds in South Carolina, June 11 to 12, 2009$720,000 · 60 kt wind · 9 events
- Flash Flooding and Hail in Texas, June 11, 20091 injured · $186,000 · 4.5 in hail · 25 events
- Flash Flooding and Flooding in Kentucky, June 11, 2009$141,000 · 60 kt wind · 34 events
- Hail and Damaging Winds in Georgia, June 11 to 12, 2009$170,000 · 1 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 184370, 184372.